# SDR QXEA200400927

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 2,923 hours, 2,098 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW FOLLOWED ABNORMAL CHECKLIST AND TURNED OFF AUTOPILOT WHEN THEY RECEIVED A MASTER CAUTION "AUTOPILOT RIGHT TRIM" MESSAGE.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF AILERON TRIM SYSTEM.  THE FUNCTIONAL AND OPERATIONAL TESTS WERE GOOD.  THE OPERATIONAL CHECK FLIGHT WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
